# SDR FDEA201212124285

- Difficulty date: December 12, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5020
- Condition: Corroded
- Location: Bs 1050-1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1050 TO 1075, RBL 24 HAS DEEP DRILL MARK WITH CORROSION ON  CHANNEL.   SEAT TRACK REPAIRED IAW SRM 53-00-52 FIG.201 REPAIR 4 REV.107. REPAIR MAJOR.
